# SDR SWAA2021100625696

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 76,793 hours, 45,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PULL TO INFLATE HANDLE IS VISIBLE.   REPOSITION R2 DOOR SLIDE HANDLE FLAP IAW AMM 25-66-01; OK FOR SERVICE.
